Ok so recently I started taking Udo's brand Probiotics designed to balance yeast in the gut and do all the good stuff probiotics are supposed to do. I can't take the capsules because I am sensitive to gelatin, it constipates me, and despite the fact these say potato starch and not gelatin in the ingredients it still happened. So I started just putting it on some yogurt and then just taking it in water, It seemed to be helping and improving my BM's but now I seem to be a lot more sensitive to anything. I also have back pain in the lower middle area, so I googled it because it's quite pronounced and I don't usually have issues with back pain, first here is the product http://udoerasmus.co...s_super8_en.htm
and when I searched any issues with probiotics I found http://forums.prohea...c-usage.182229/
annnnd unfortunately being a hypochondriac who has reasons to be concerned about something doing more damage then good..I was wondering if there were any informed individuals on here who could give me their opinion, to at the very least put my mind at ease. Thanks in advanced
http://curezone.com/...m.asp?i=1481178 this seems plausible, should I stop the probiotics ? maybe they are just to strong.